# SDR 2DYA20200414001

- Difficulty date: April 14, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N604KW
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 83,647 hours, 20,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK THE BATTERY OF THE EMERGENCY FLASHLIGHT AT THE L1 DOOR WAS FOUND DEPLETED.  REMOVED AND REPLACED THE BATTERY OF THE EMERGENCY FLASHLIGHT PER B767 AMM 25-64-00.  OPS CHECK WAS GOOD.
